If you're a senior citizen, you may be taking more medication now than at any other time in your life. It can be a challenge to keep track of your medications and to make sure that you're taking them as you should. You might even be making some mistakes with your medication that you are unaware of. Here are three mistakes you might be making with your medication.
After two miserable weeks of dealing with blurred vision and eye pain, you made an appointment with your optometrist. In less than 5 minutes, this professional diagnosed you with uveitis. If you're seeking relief from the uncomfortable symptoms of this condition, talk with your eye doctor about the following 3 successful treatment options.
In addition to blurred vision and eye pain, uveitis can also cause:
Sensitivity to light Vision loss Black floating dots or squiggly lines in your vision field Redness in eyes White patch in front of the bottom of your iris, the colored region of your eye Often, the troubling symptoms of uveitis result from an underlying infection such as:
The springtime might bring nice weather, but it also can cause your allergies to act up. All of the pollen in the air can lead to a runny nose, watery eyes and an itchy throat. Although springtime allergies are not always easy to deal with, they can be managed. Here are five tips for managing springtime allergies.
Keep Your Windows Closed
One of the easiest ways you can manage your springtime allergies is to keep the windows closed during the day.
Rheumatoid arthritis is a progressive autoimmune condition which not only causes joint pain and deformity, it also triggers a systemic inflammatory response. Consequently, during a rheumatoid flare, you may experience body-wide aches and pain, fever, malaise, and even blurred vision. While prescription medication can help decrease swelling and pain, they can cause side effects such as stomach upset, constipation, urinary retention and fluid retention. If you are looking for natural ways to augment your current rheumatology treatment plan, talk to your doctor about the following dietary supplements: